Multiple solutions for a class of $p(x)$-Laplacian equations involving the critical exponent

Tom 98 / 2010

Xing Zhang, Xia Zhang, Yongqiang Fu Annales Polonici Mathematici 98 (2010), 91-102 MSC: Primary 35J60. DOI: 10.4064/ap98-1-6

Streszczenie

We study the multiplicity of solutions for a class of $p(x)$-Laplacian equations involving the critical exponent. Under suitable assumptions, we obtain a sequence of radially symmetric solutions associated with a sequence of positive energies going toward infinity.

Autorzy

  • Xing ZhangDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China
  • Xia ZhangDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China
    e-mail
  • Yongqiang FuDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek